MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number LOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 9MM
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 10/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 3683358 02-010-01-0350 - logic femoral ps cem right sz 5.2616550 02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t.3002131 200-02-35 - three peg patella 35mm.132182 620-00-02 - platelet rich plasma kit with spray tips.A20149128 620-12-02 - accelerate prp 60 ml & acd-a.Pending investigation.
 
Event or Problem Description
As reported via legal documentation 55 y/o male patient had a right knee replacement on (b)(6) 2014.Approximately 7 years and 11 months after the initial procedure the patient had a right knee revision on (b)(6) 2022.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on (b)(6) 2022.Diagnosis: failed total knee arthroplasty.The patella was evaluated.It had some mild to moderate wear laterally.Upon removal of the poly, it was noted that there was not any midsubstance wear and no backside wear, but there was significant wear both posterior, medial and lateral at the edge loading posteriorly.Not sure whether this was delamination of the poly or simple wear from a posterior stabilized knee with impingement posteriorly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3/g4, h6 the following sections were corrected: h6 mdr section codes updated/corrected: a, b, c, d, e, g the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and instability or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17379827
Report Number1038671-2023-01750
Device Sequence Number20351906
Product Code JWH
UDI-Device Identifier10885862173713
UDI-Public10885862173713
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/29/2021
Device Model NumberLOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 9MM
Device Catalogue Number02-012-44-5009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Supplement Date Received by Manufacturer01/08/2025
Initial Report FDA Received Date07/24/2023
Supplement Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/29/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexUnknown